# SDR REXA2021092300746

- Difficulty date: September 17, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 31,246 hours, 21,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: SH670314127
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"GALLEY SVC DOOR LOWER SEAL STRIKER HAS LIGHT CORROSION AROUND FASTENER HOLES.                                              
"	"REMOVED CORROSION AROUND FASTENER HOLES FOUND TO BE OUT LIMITS.       
REMOVED, DRILLED, LOCATED SEAL STRIKER INSTALLED SERVICEABLE SEAL     
STRIKER FOR SERVICE DOOR. & APPLIED PRIME & PAINT TO BUCK TAILS & SEAL
WVAC EMP STAMP #  796 MTC.                                            
"
